# SDR AALA2018083099023

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 12,960 hours, 4,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS ON THE EMERGENCY EXIT LIGHT LOCATED IN ISLE OF FIRST CLASS GALLEY FLOOR AREA WAS CRACKED.  REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-14.
